| Model Number |
PERC KIT FOR 3.9MM KNOTLESS CORKSCREW |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 05-feb-2026, a sales representative reported via (b)(4) that the ar-1941pk perc kit for 3.9mm knotless corkscrew had a bent dilator out of the package and would not slide with the guide due to the difficulty of sliding the guide over the top of the dilator the surgeon needed to use a smaller switching stick to move forward with the case.This issue was discovered during a case with no patient harm.